Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 4, Pages 803-808
http://dx.doi.org/10.1155/S016117128400082X

Dynamical properties of maps derived from maps with strong negative Schwarzian derivative

Department of Mathematics, Loyola Campus, Concordia University, Montréal H4B 1R6, Canada

Received 13 February 1984

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abraham Boyarsky, “Dynamical properties of maps derived from maps with strong negative Schwarzian derivative,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 4, pp. 803-808, 1984. doi:10.1155/S016117128400082X